MAUDE Adverse Event Report: CAREFUSION, INC PERITX PERITONEAL CATHETER & STARTER KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX PERITONEAL CATHETER & STARTER KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-9900C
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were four peritx peritoneal catheter & starter kits received in pleurx pleural catheter kit boxes and without starter kits.During follow up response it was reported that the issue occurred prior to use, when the product was received.There was no patient involvement.
 
Additional Manufacturer Narrative
H11cthe lot number for the device was provided.The device history records are currently under review.A photo was provided; photo review is currently underway.The device is pending return.The investigation is currently underway.Upon completion of the investigation, a supplemental report will be filed.G4: pma / 510(k)#: k201155; k241946.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: two physical samples were received and evaluated.During visual inspection, it was observed that the incorrect carton had been used.The bottle kits were not included in the return.One photo was provided by the customer and reviewed.During photo review, the photo also verifies the use of the wrong carton.Therefore, the investigation was confirmed for the reported label content incorrect.The issue was traced to a manufacturing issue.A formal investigation was opened to further review these issues.A review of the device history record (dhr) was completed.No confirmed quality issues or rejections related to the reported incident were identified.The review verified that all procedural and functional criteria required for product release were fully satisfied.The complaint was entered into the complaint management system and will be tracked & trended for future occurrences and reviewed/investigated through the quality data analysis process.D4 (medical device expiration date), d9 (device available for evaluation; received to manufacturer on), h2 (correction, additional information, and device evaluation), h3 (device eval by manufacturer?), h4 (device manufacture date), h6: annex g (component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PERITX PERITONEAL CATHETER & STARTER KIT
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key23840699
Report Number1423507-2025-00179
Device Sequence Number9526713
Product Code PNG
UDI-Device Identifier10885403501838
UDI-Public(01)10885403501838(17)270806(10)REKU0292
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-9900C
Device Lot NumberREKU0292
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown